Q. Can antral gastritis cause hunger?

Answered by Dr. Rajesh Kumar Padhan and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Antral Gastritis or Diabetes? We have medical experts to help you right away. Ask a Doctor Now »
 

Hello doctor,

I was diagnosed with antral gastritis, lots of acid in stomach and reflux. Problems started after I took some medicines. Since then I am always hungry. I eat more than before the problem started, but still I feel hungry. I am also suffering from excessive hair loss. Why am I always hungry? What treatment do you suggest?


Related Questions:
In my blood report, what do the elevated levels indicate?
Is Pantoprazole allergy something to be concerned about?
I feel heavy over the chest. Is that due to acid reflux or heart problem?
 

Dr. Rajesh Kumar Padhan
MBBS., MD., DM IN AIIMS
Medical Gastroenterology

Hi,

Welcome to icliniq.com.

  • Excessive hunger is good for you as your weight is normal and it is also good for stomach.
  • Just rule out diabetes by doing fasting blood sugar (FBS).
  • Hair loss is not related to antral gastritis. Please consult a dermatologist for further physical evaluation.

The Probable causes:

Antral gastritis

Investigations to be done:

1. Complete blood count (CBC).
2. Liver function tests (LFT)
3. Fasting blood sugar (FBS).
4. Thyroid functions.

Differential diagnosis:

Diabetes.

Preventive measures:

Avoid spicy food.

Regarding follow up:

Revert back after 15 days with the test reports to a medical gastroenterologist online.---> https://www.icliniq.com/ask-a-doctor-online/medical-gastroenterologist

 

Hello doctor,

I asked before for antral gastritis. I am still always hungry and hair is still falling out. My thyroid is fine and blood sugar too. I started taking medicines which caused gastritis and after three months I was anemic, had hair loss and felt too much hungry too much. I felt my body is not absorbing well, and wants more food. Can gastritis cause vitamin deficiency, anemia and malabsorbtion? I do not take those medicines any more for over a year but all the problems are still there.

 

Dr. Rajesh Kumar Padhan
MBBS., MD., DM IN AIIMS
Medical Gastroenterology

Hi,

Welcome back to icliniq.com.

  • Hair fall is not due to antral gastritis. Please consult dermatologist for the same.
  • Excessive hungry is also not due to antral gastritis.
  • Yes, antral gastritis may cause vitamin deficiency if you have intrinsic factor deficiency.

For further doubts consult a medical gastroenterologist online --> https://www.icliniq.com/ask-a-doctor-online/medical-gastroenterologist

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


Taking Pantoprazole for GERD. Is any drug interactions between Pantoprazole and Voltaren?
Query: Hello doctor, I am on 40 mg Pantoprazole twice a day for GERD. I just took 50 mg Voltaren for a bad back and I am worried sick. I checked online and it said no drug interactions. I have not yet taken my nightly dose of Pantoprazole, should I not take it?  Read Full »
Dr. Ashaq Hussain Parrey
Rheumatologist

Answer: Hello, Welcome to icliniq.com. I went through your query. There are no drug interactions between Pantoprozole and Diclofenac (Voltaren). In fact, anyone who takes painkillers like Diclofenac has to take Pantoprazole to prevent Diclofenac-induced gastritis. So, relax and take the regular dose of Pa...  Read Full »
 
How can I control acidity with headache?
Query: Hello doctor,I am having an acidity problem. From the past 10 days, it is being greater due to which I am having a headache from the past 10 days. What should I do to control it and what should be my diet and routine exercise?  Read Full »
Dr. Md. Kamrul Hasan Sajib
Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. I have read your problem carefully. I need some information that is missing in your query. Your age, job, daily life and dietary habit, acidity increases after or before the meal, more details about the stomach problem, bowel habit. I am trying to give you some suggesti...  Read Full »
 
How to get rid of acidity caused due to taking spicy food?
Query: Hello doctor, I eat out a lot and take junk food very frequently. I am suffering from acidity now. If I take spicy food, I feel uneasiness in my stomach. I am a 25 year old male. Please help.  Read Full »
Dr. Sugandh Garg
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Please consider the following suggestions to get rid of your acidity: Avoid eating out. Also avoid oily, spicy and fried food items. Drink plenty of water (at least eight glasses of water every day). Drink two glasses of water in the morning as soon as...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


What Is Trigeminal Migraine?
One of the most common complaints of patients in general and ENT practice is a headache. And in chronic cases, it might ...  Read more »
Why am I having muscle twitches all over my body?
Hello doctor, I have been having muscle twitches all around my body for about two months. First I noticed it in the leg...  Read more »
Will my kidney stone escalate my issues of high BP and diabetes?
Hello doctor, I am a 48-year-old male. I have a high blood pressure since five years and type 2 diabetes mellitus since ...  Read more »